# SDR ABXA20120314310

- Difficulty date: March 5, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Support Fitting
- Part number: 112T50861
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 8 ENGINE SUPPORT FITTING AT LWS 375 HAS SEVERAL TOOLING MARKS ON UPPER INBD SIDE.  BLENDED AREA IAW B767 SRM 57-20-00 AND REA B657-59730-MR, ACFT WAS GROUNDED.
